I had the nexplanon inserted on 01/27/14. I spotted for about a week after the insertion and stopped. I realize that I have been on the nexplanon for almost a month, but my face has broken out and my hair seems to stay oily now. Will this ever go away? I go in for a check up in March and I hope that things have cleared up by then, but if not I will probably give it a few more months to try and let my body adjust. I cannot stand my hair being so greasy and skin feeling oily. My breakouts were under control and I definitely did not have to wash my hair every day.
I'm going through the same thing right now! I got mine put in the day after you. I've heard from some people that the side effects will subside as our bodies get used to the hormones. but I'm not sure how long this will take. also I'm 16 so I'm prone to acne
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Sep 2010 • 1 answer
Updated 16 Dec 2014 • 1 answer
Updated 23 Jun 2015 • 1 answer
Updated 9 Mar 2017 • 1 answer
Updated 30 May 2018 • 2 answers